# SDR DHL2004362002

- Difficulty date: April 5, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 3242 · Brake
- Part: Servo Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING THE TOWER REPORTED SMOKE COMING FROM RIGHT MAIN GEAR.  BRAKE TEMPERATURES WERE NORMAL, TILLER OPERATED NORMAL DURING TAXI.  REMOVED AND REPLACED NR 8 TIRE SERVO VALVE, BRAKE ANTI-SKID & AUTO BRAKE CONTROL UNIT IAW M/M 32-42-48; M/M 32-42-72.  ALSO DID WIRING CHECK PER M/M 32-42-12.  CHECKED NORMAL.  REMOVED AND REPLACED NR 7 TIRE ASSEMBLY DUE TO NR 8 TIRE FAILED ON LANDING.  REMOVED AND REPLACED NR 7 MAIN LANDING GEAR TIRE ASSEMBLY PER A300 M/M12-37-32.  CHECKED GOOD.  NR 8 TIRE FAILED ON LANDING.  REMOVED AND REPLACED NR 8 MAIN WHEEL TIRE ASSEMBLY IAW M/M 12-31-32 & CHECKED OK.
